Suffering from bad effects of mustarbationI am 19 years old I am suffering from bad
Effects of mustarbation I had been mustarbation from last 4 years but now I am not mmustarbating but My bad effects till now not gone. My bad effects of mustarbation are lightness in head,cannot perform mental work properly,night fall which is occurring after 7 days. If I am going to any kind of work some body is forbidding me ,after eating all troubles are going from my head
then sometimes after again it is coming......Soo please help me doctor...I am not able to study for this I have HS exam at March.....so please help me doctor please
Jyotirmoy876 on 2017-11-18
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.